# SDR AALA201812269016

- Difficulty date: December 23, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 11,410 hours, 4,212 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY CYLINDER HAD LOW PRESSURE.  SERVICED THE L1 DOOR CYLINDER IAW AMM 52-10-00.
